# SDR ASAA2013061395320

- Difficulty date: June 13, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 24,495 hours, 7,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531061
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT STA 520, RBL 24.75 FOUND TO BE WORN, OUT OF LIMITS.  REPAIRED SEAT TRACK REF SRM 53-00-52-2R-4, REPAIR 4.
